Title: Estimating the loss probability under heavy traffic conditions
Authors: Wang, Chia-Hung
Luh, Hsing Paul
管理學院
College of Management
Keywords: Asymptotic analysis;Multiple-server queue;Loss probability;Heavy traffic
Issue Date: 1-Sep-2012
Abstract: This paper studies a multiple-server queueing model under the assumptions of renewal arrival processes and limited buffer size. An approximation for the loss probability and the asymptotic behavior are studied under the heavy traffic conditions. We present an asymptotic analysis of the loss probability when both the arrival rate and number of servers approach infinity. In illustrative examples, the loss probabilities are estimated with heavy traffic under three common distributions of inter-arrival times: exponential, deterministic and Erlang-r distributions, respectively. (C) 2012 Elsevier Ltd. All rights reserved.
URI: http://dx.doi.org/10.1016/j.camwa.2012.03.081
http://hdl.handle.net/11536/16858
ISSN: 0898-1221
DOI: 10.1016/j.camwa.2012.03.081
Journal: COMPUTERS & MATHEMATICS WITH APPLICATIONS
Volume: 64
Issue: 5
Begin Page: 1352
End Page: 1363
Appears in Collections:Articles


Files in This Item:

  1. 000309081500068.pdf